# SDR CALA2017063002057

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 64,831 hours, 26,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Faulty
- Location: Slide Arm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE ARM LIGHT ON ECAM PAGE ILLUMINATED AFTER DOOR CLOSED.  REMOVED AND REPLACED THE SLIDE ARMED LIGHT IAW AMM 52-73-21-400-002-A AND TSM 52-13-00-810-803-A.
